# SDR AALA20160526001

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 5,016 hours, 1,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING EPSU TEST FAULT CODE 335100 WAS RETURNED.  R & R EMER LIGHT BATTERY AT LOCATION 11WL IAW AMM 33-51-38.  SYS CHECKED NORMAL.
